# SDR ABXA2024050489

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 90,746 hours, 28,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1654 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE OPERATIONS IN MIA, MAINTENANCE DISCOVERED TWO CRACKS AT THE RH EMPENNAGE SECTION AT STA. 1654.5. AT APPROXIMATELY STRINGER 15R. BOTH CRACKS MEASURE APPROXIMATELY 2¿¿ IN LENGTH. MIA INDICATED THAT THERE WAS NO DENT ASSOCIATED WITH THE CRACK. DUE TO PARTS AVAILABILITY AND THE AIRCRAFT SCHEDULE, ABX AIR MAINTENANCE CONTROL CONTACTED AMES ENGINEERING FOR ANALYSIS AND DISPOSITION.ANALYSIS: THE FUSELAGE SKIN AFT OF STA 1582 IS UNPRESSURIZED BUT IS CONSIDERED PRIMARY, PSE, FCBS STRUCTURE PER 767 SRM 51-00-04. THE SUBJECT AREA OF SKIN IS NOT CONSIDERED A CRITICAL AREA WHERE A HIGH DEGREE OF AERODYNAMIC SMOOTHNESS IS REQUIRED. THE DAMAGED AREA WILL BE INSPECTED TO ENSURE NO FURTHER DAMAGE EXISTS, AND THE SKIN WILL HAVE SPEED TAPE APPLIED TO PREVENT MOISTURE INTRUSION. THIS REA ABX-REA-5300-65396-00  PREPARES N763CK FOR A SINGLE, EMPTY FLIGHT FROM MIA TO CVG FOR FURTHER MAINTENANCE. THIS REPAIR IS CONSIDERED MINOR AND TEMPORARY .REA ISSUED - DMI ISSUED FOR 1 FLIGHT TO CVG. WHILE IN CVG REPAIRED CRACKS IAW B767 SRM 53-80-01, REPAIR 7, DETAIL V. D.I. CLEARED PLACARD REMOVED. NO REACTIVATION PROCEDURE REQUIRED.
